Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking oral contraceptive pills, severe headache, vomitting, irritability, thyroid problem. Continue or stop contraceptives?

it s my first time to take the oral contraceptive pills and the side effect is horrible esp the severe headache and vomit and there s an increase irritability . i have a thyroid problem and was diagnosed last year of ovarian cyst on my right but was cleared out. I am taking belara pills.. i am 26 year old and have already a son. I used IUD before,. what will im going to do? should i stop or continue.. it made me so sick for 4 days now. thanks.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Dr. Purushottam welcomes you to HCM virtual clinic.
I have gone through your query.
I think I have understood your concern, I will try to suggest you the best possible treatment options.
I will suggest you take Cap PAN D SR half hour prior to dinner, then 30 minutes after dinner you take your pill. Please do not miss the pill.
I always tell my patients that when they are using pills for the first time; they might have problems like nausea, vomiting,headache, irritability, mood changes, acne, some feeling of bloating.
So I will suggest you to deal with these symptoms with medication as suggested. Usually these symptoms fade away after one week's use of pills. So I would like to assure you that you will be better in week's time, and please do not discontinue the pills. If at all you have missed/ not taken on some days, I will suggest you to use barrier method-condom ,in this cycle.
I hope my answer helps you.
Answered: Mon, 27 Jul 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor